MathSciNet Relay Station
MathSciNet bibliographic data
MR2813386 46B22 (47B07)
Aron, R. M.; Cascales, B.; Kozhushkina, O. The Bishop-Phelps-Bollobás theorem and Asplund operators. Proc. Amer. Math. Soc. 139 (2011), no. 10, 3553–3560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement